MathSciNet Relay Station
MathSciNet bibliographic data
MR172235 54.35
Kurepa, Đuro On the existence of pseudometric non totally orderable spaces. Glasnik Mat.-Fiz. Astronom. Ser. II. Društvo Mat. Fiz. Hrvatske 18 1963 183–194.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement